A Probabilistic Approach of Coverage prediction in Mobile Ad hoc Networks

Journal Title: International Journal on Computer Science and Engineering - Year 2011, Vol 3, Issue 12

Abstract

A fundamental issue arising in mobile ad-hoc networks (MANETs) is the selection of the optimal path between any two nodes. It’s very difficult to select of optimal path due to different factors affects the stability of the path. Such as mobility, coverage area, path loss, fading, energy level of the nodes and etc. In this paper we mainly focus the probabilistic approach of coverage area of the mobile nodes using gamma distribution function, and derive the simple approximate expression for coverage area. Based on the results we study the coverage area of the nodes. And we propose the new routing protocol coverage prediction Ad hoc On Demand multipath Distance vector Routing protocol (CPAOMDV). To evaluate their performance, we are using network simulator (NS2). CP-AOMDV outperforms present protocol AOMDV. The result demonstrates that integrating coverage prediction mechanism with AOMDV is a promising way to improve performance in mobile ad hoc networks

Authors and Affiliations

Saleem. Sheik Aalam , Dr. T. Arull Doss Albert Victorie

Keywords

Related Articles

A Modified Robust Queue Management with Feedback Compensation Technique to Manage the Congestion Control in Wireless Communication Networks

At present there has been a tremendous growth in the computer networks and wireless networks. Due to the enormous growth of voice, audio, video and data applications over the wireless networks, the requirement of congest...

IMPLEMENTATION OF REPUTATION EXCHANGE PROTOCOL IN PEER-TO-PEER SYSTEM

The motivation behind basing applications on peer-to-peer architectures derives to a large extent from their ability to function, scale and self-organize in the presence of a highly transient population of nodes, network...

Global Chaos Synchronization of the Hyperchaotic Qi Systems by Sliding Mode Control

This paper investigates the problem of global chaos synchronization of identical hyperchaotic Qi systems (2008) by sliding mode control. The stability results derived in this paper for the synchronization of identical hy...

A Zero-Watermarking algorithm on multiple occurrences of letters for text tampering detection

Electronic publishing has gained importance with the widespread use of Internet. It involves transmission of digital data in bulk from one place to another. It brings various threats to the data in form of illegal copyin...

A Survey on Sensor’s Drift Counteraction Using Dynamic Pattern Recognition System

In past years, numerous electronic nose (e-nose) evelopments have been published describing analyses of solid-, liquid- or gaseous media in microbiological-environmental-, gricultural- or medical applications. However, l...

Download PDF file
  • EP ID EP150504
  • DOI -
  • Views 113
  • Downloads 0

How To Cite

Saleem. Sheik Aalam, Dr. T. Arull Doss Albert Victorie (2011). A Probabilistic Approach of Coverage prediction in Mobile Ad hoc Networks. International Journal on Computer Science and Engineering, 3(12), 3824-3831. https://europub.co.uk/articles/-A-150504